# SDR DXTA2016061406257

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 10,261 hours, 8,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PEDAL DEFLECTED 2-3" MORE THAN THE RIGHT, UPON LANDING.  LEFT BRAKE PEDAL REQUIRES MORE DEFLECTION AND FEELS SPONGY COMPARED TO THE RIGHT.  PERFORMED MLG BRAKE BLEED PROCEDURE IAW AMM 32-44-00.  OPS CK GOOD.  PERFORMED BRAKE CABLE INSPECTION IAW AMM 32-44-10.  NO DEFECTS NOTED.
